Monday, October 29, 2012

I started to take the contraceptive pill diane 35 to treat acne and it’s also supposed to help for the hirsutism. I’m don’t have a lot of hope in it, and I’m kinda scared about the secondary effects, well… I guess I’ll see.

One thing that bothers me is that I’m not sure if it can reduce the effect of the laser treatment on my legs. Should I wait until I finish in some months to take the pill?? Has someone take it before?

Notes

  1. safjblog reblogged this from hairytummy and added:
    HI. I took this pill for three years and it did wonders for my skin, hair and hormonal problems. My severe acne improved...
  2. missbrittany35 reblogged this from hairytummy and added:
    I was put on birth control for the same reason. It does help but it isn’t going to get rid of everything. My arm hair...
  3. strawberryjamsandwich answered: I don’t have hirsutism but I take Diane-35 for Acne and it takes at least 4-5 months to take it’s full effect, please wait.
  4. meandlittlemiss answered: The pill will take months to have any effect on hair, you will barely notice it, it’s so gradual.
  5. hairytummy posted this